banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Browse volumes or latest articles:
Annales Mathematicae et Informaticae 36 (2009)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)

cover

Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács

Content

Research papers:

A common fixed point theorem via a generalized contractive condition
by Abdelkrim Aliouche, Faycel Merghadi
Pages: 3-14

Approximation approach to performance evaluation of Proxy Cache Server systems
by Tamás Bérczes
Pages: 15-28

Crossed ladders and Euler’s quartic
by A. Bremner, R. Høibakk, D. Lukkassen
Pages: 29-41

On the existence of triangle with given angle and opposite angle bisectors length
by József Bukor
Pages: 43-46

Inclusion properties of the intersection convolution of relations
by Judita Dascăl, Árpád Száz
Pages: 47-60

A computational algorithm for the CPP/M/c retrial queue
by Tien Van Do
Pages: 61-69

On the k-reversibility of finite automata
by János Falucskai
Pages: 71-75

Surface interpolation with local control by linear blending
by Imre Juhász, Miklós Hoffmann
Pages: 77-84

Introducing general redundancy criteria for clausal tableaux, and proposing resolution tableaux
by Gergely Kovásznai, Gábor Kusper
Pages: 85-101

Localization of touching points for interpolation of discrete circles
by Roland Kunkli
Pages: 103-110

A note on integral clock triangles
by Allan J. MacLeod
Pages: 111-115

A geometric proof to Cantor’s theorem and an irrationality measure for some Cantor’s series
by Diego Marques
Pages: 117-121

An almost sure limit theorem for α-mixing random fields
by Tibor Tómács
Pages: 123-132

Limit theorems for the longest run
by József Túri
Pages: 133-141

Investigating the mean response time in finite-source retrial queues using the algorithm by Gaver, Jacobs, and Latouche
by Patrick Wüchner, János Sztrik, Hermann de Meer
Pages: 143-160

Methodological papers:

Teaching programming language in grammar schools
by Zoltán Hernyák, Roland Király
Pages: 163-174

A purely geometric proof of the uniqueness of a triangle with given lengths of one side and two angle bisectors
by Victor Oxman
Pages: 175-180

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2015 Eszterházy Károly University. All rights reserved.